# SDR ASAA2017110922609

- Difficulty date: November 9, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,641 hours, 6,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED,  BS 277 TO 294.5, BL 0.  ACFT GROUNDED.  REMOVED AND REPLACED INTERCOSTAL IAW BAC DWG 141A5400 REV -. AND B737-800 SRM 51-40-02. INTERCOSTAL FABRICATED ON ASA CARD G0937118/HAECO CARD 38618. DOT REMOVED.
